Pacific Journal of Mathematics

Ultrafilters and mappings.

Takesi Isiwata

Article information

Source
Pacific J. Math., Volume 104, Number 2 (1983), 371-389.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102723669

Mathematical Reviews number (MathSciNet)
MR684297

Zentralblatt MATH identifier
0533.54006

Subjects
Primary: 54C10: Special maps on topological spaces (open, closed, perfect, etc.)
Secondary: 54D30: Compactness

Citation

Isiwata, Takesi. Ultrafilters and mappings. Pacific J. Math. 104 (1983), no. 2, 371--389. https://projecteuclid.org/euclid.pjm/1102723669


Export citation

References

  • [1] N. Dykes, Generalizations of realcompact spaces, Pacific J. Math., 33 (1970), 571-581.
  • [2] Z. Frolk, A generalization of realcompact spaces, Czech. Math. J., 13 (1963), 127-138.
  • [3] L. Gillman and M. Jerison, Rings of Continuous Functions, Van Nostrand, Princeton, N.J., 1960.
  • [4] A. Hager and D. Johnson, A note on certain subalgebras of C(X), Canad. J. Math., 20 (1968), 389-391.
  • [5] T. Hanaoka, Note on c-realcompact spaces and mappings, Memoirs of the Osaka Kyoiku Univ., Ser. Ill, 26 (1977),55-58.
  • [6] K. Hardy, Notes on two generalizations of almost realcompact spaces, Math. Centrum, ZW, 57/75 (1975).
  • [7] K. Hardy and R. G. Woods, On c-realcompact spaces and locally bounded normal functions, Pacific J. Math., 43 (1972), 647-656.
  • [8] Y. Ikeda and M. Kitano, Notes on RC-preserving mappings, Bull. Tokyo Gakugei Univ., Ser. IV, 29 (1977),53-60.
  • [9] Y. Ikeda, Mappings and c-realcompact spaces, ibid., 28 (1976), 12-16.
  • [10] Y. Ikeda, RC-mappings and almost normal spaces, ibid., 29 (1977), 19-52.
  • [11] T. Isiwata, d-, d*-maps and cb* spaces, ibid., 31 (1979), 13-18.
  • [12] T. Isiwata, Mappings and spaces, Pacific J. Math., 20 (1967),455-480.
  • [13] T. Isiwata, Closed ultrafiltes and realcompactness, ibid., 92 (1981), 68-78.
  • [14] J. F. Mack and D. G. Johnson, The Dedekind completion of C(X), ibid., 20 (1967), 231-243.
  • [15] K. Morita, Some properties of M-spaces, Proc. Japan Acad., 43 (1967),869-872.
  • [16] E. V. Schepin, Real functions and near-normal spaces, Siberian Math. J., 13 (1972), 870-830.
  • [17] M. K. Singal and S. P. Arya, Almost normal and almost completely regular spaces, Glasnik Math., 5 (1970), 141-152.
  • [18] D. P. Strauss, Extremally disconnected spaces, Proc. Amer. Math. So, 18 (1967), 305-309.
  • [19] R. G. Woods, Co-absolutes of Remainder of Stone-Cech compactifications, Pacific J. Math., 37 (1971),545-560.
  • [20] R. G. Woods, Ideals of pseudocompact regular closed sets and absolute of Hewitt real- compactifications, General Topology and its Appl., 2 (1972), 315-331.
  • [21] R. G. Woods, Maps that characterizenormalityproperties andpseudocompactness, J. London Math. Soc, (2) 7 (1973), 454-461.
  • [22] R. G. Woods, A Tychonoffalmost realcompactification, Proc. Amer. Math. Soc, 45 (1974), 200-208.